# SDR 2002F00919

- Difficulty date: August 7, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT FROM CLE, NOTED ABNORMAL HIGH OIL TEMP ON NR 1 ENGINE.  ACCOMPLISHED PRECAUTIONARY ENGINE SHUTDOWN.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED IN PIT WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
